# SDR 2003FA0000513

- Difficulty date: December 2, 2002
- Submitted: May 20, 2003
- Operation: General aviation
- Aircraft: N7446Q
- Make and model: Cessna 182P
- Aircraft serial: 18261086
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING A FULL STALL LANDING THE TAIL TIE DOWN STRUCK THE GROUND (RATHER HARD).  INSPECTION FOUND NO DAMAGE OTHER THAN SCUFFING OF THE TIE DOWN RING.  FOUND ALL FIVE NUTS AND BOLTS TO BE TIGHT TO BOTH FINGER PRESSURE AND WRENCH, COMPLIENCE WITH AD.  WHILE CLEANING AREA AROUND RT RUDDER CABLE HOLE, A POSSIBLE CRACK WAS NOTED AND CONFIRMED.  CRACK ORIGINATED AT APPROX 11 OCLOCK ON THE HOLE, RADIATING OUTWARD AND UPWARD APPROX .3125 INCH, TO A POINT APPROX .1875 INCH FROM UPPER CURVE AT BULKHEAD FLANGE.  STRIKE ON TIE DOWN RING WAS A DIRECT CONTRIBUTOR TO THE DAMAGE FOUND.
